Article citationsMore>>

G. S. Beavers and D. D. Joseph, “Boundary Conditions at a Naturally Permeable Wall,” Journal of Fluid Mechanics, Vol. 30, No. 1, 1967, pp. 197-207. doi:10.1017/S0022112067001375

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top